# SDR CALA2018111202363

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 9609737 DENT AT STR 24R BETWEEN STA 500D AND 500E FOUND OUT OF LIMITS DUW TO PROXIMITY TO LAP SEAM AREA REF AAR N/R 9879010 ACCOMPLISHED INTERIM REPAIR AT FUSLAGE SKIN BETWEEN STA 500D AND 500E AND BETWEEN STR 22R AND STR 25R PER UNITED ECRA 5331-02292 ACCOMPLISHED INSPECTION REQUIRMENTS ON OR BEFORE A/C REACHES 50,000 TFC PLANNING TO CONTACT ENGINERING AFTER 47,000 CYC BUT BEFORE 48,000 CYC REF ELBLP 8238147 FOR DIP ADD EMP:V900455
